Journal article icon

Journal article

Time-inconsistent stochastic linear-quadratic control: characterization and uniqueness of equilibrium

Abstract:

In this paper, we continue our study on a general time-inconsistent stochastic linear– quadratic (LQ) control problem originally formulated in [9]. We derive a necessary and sufficient condition for equilibrium controls via a flow of forward–backward stochastic differential equations. When the state is one dimensional and the coefficients in the problem are all deterministic, we prove that the explicit equilibrium control constructed in [9] is indeed unique. Our proof is based on the derived ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1137/15M1019040

Authors


More by this author
Department:
St Peters College
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Control and Optimization Journal website
Volume:
55
Issue:
2
Pages:
1261-1279
Publication date:
2017-04-25
Acceptance date:
2016-12-12
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Pubs id:
pubs:672220
URN:
uri:57ce40ba-1d17-4624-bc16-0d2d9e4bc288
UUID:
uuid:57ce40ba-1d17-4624-bc16-0d2d9e4bc288
Local pid:
pubs:672220

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP